Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1972, Volume 117, Pages 3–10 (Mi tm3087)  

This article is cited in 3 scientific papers (total in 3 papers)

The behavior of differentiable functions on a nonsmooth surface

O. V. Besov


Full text: PDF file (622 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1972, 117, 1–9

Bibliographic databases:
UDC: 517.518.22

Citation: O. V. Besov, “The behavior of differentiable functions on a nonsmooth surface”, Investigations in the theory of differentiable functions of many variables and its applications. Part IV, Trudy Mat. Inst. Steklov., 117, 1972, 3–10; Proc. Steklov Inst. Math., 117 (1972), 1–9

Citation in format AMSBIB
\Bibitem{Bes72}
\by O.~V.~Besov
\paper The behavior of differentiable functions on a nonsmooth surface
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~IV
\serial Trudy Mat. Inst. Steklov.
\yr 1972
\vol 117
\pages 3--10
\mathnet{http://mi.mathnet.ru/tm3087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385542}
\zmath{https://zbmath.org/?q=an:0244.46040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1972
\vol 117
\pages 1--9


Linking options:
  • http://mi.mathnet.ru/eng/tm3087
  • http://mi.mathnet.ru/eng/tm/v117/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. S. K. Vodop'yanov, I. M. Pupyshev, “The Traces of Bessel Potentials on Regular Subsets of Carnot Groups”, Siberian Adv. Math., 18:1 (2008), 44–75  mathnet  crossref  mathscinet
    3. S. K. Vodop'yanov, I. M. Pupyshev, “Traces of Sobolev functions on the Ahlfors sets of Carnot groups”, Siberian Math. J., 48:6 (2007), 961–978  mathnet  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:129
    Full text:65

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021